# SDR TRBA20110218001

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N410
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 29,311 hours, 32,598 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011494500
- Part serial: AFT077
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE WAITING FOR A GATE AT DFW WITH BOTH ENGINES RUNNING IT BEGAN TO SMELL SOMETHING BURNING IN CABIN AND COCKPIT. ODOR DISPATCHED WHEN NR 1 RECIRCULATION FAN WAS TURNED OFF. REMOVED AND REPLACED NR 1 RECIRCULATION FAN AS PER JIC 21-22-21. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
